Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

*B*

Differin - sore red patches

Hi I’ve been using Differin for a good few months now and right from the start I got these burn-like patches on my cheek and on my jawline that were sore, red and so so so itchy. 

After a while I also got one on my cheekbone.

 

I don’t use the Differin on those areas now and I use la Roche posays cicaplast as it’s the only thing that doesn’t sting and moisturises. 

 

Sometimes I get pimples where the red patches are too, sore itchy bumpy whiteheads. 

 

I’m so worried I’ve ruined my skin and these areas will be there forever. They come and go but this time they have been bad for about a week and it hasn’t calmed down. 

 

Even when I don’t use Differin so it’s not even near it. 

 

When I’m not using Differin I can’t even use products like I used to like niacinamide or salicylic acid, and face masks even moisturising hyaluronic acid ones. Everything irritates. 

 

Thank you in advance for any advice!! 

 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×